# SDR 08FDEA03458

- Difficulty date: August 17, 2008
- Submitted: September 4, 2008
- Operation: Air carrier
- Aircraft: N610FE
- Make and model: Doug MD-11F
- Aircraft serial: 48603
- Aircraft time: 53,143 hours, 11,990 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Fitting
- Part number: AFA71321
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN HOLE HFEC INSPECTION ON 0.460" DIAMETER HOLES, MAIN CARGO DOOR   LOWER JAMB   SUPPORT FITTING NO. 1 FOUND WITH CRACK INDICATIONS AT HOLES A, B, C AND D. MAIN CARGO DOOR LOWER JAMB CRACK SUPPORT FITTING #1 REMOVED AND REPLACED AS   PER SRM   51-31-01 VOLUME II. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
